# SDR 05FDEA00517

- Difficulty date: March 15, 2005
- Submitted: March 16, 2005
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727-200
- Aircraft serial: 21463
- Aircraft time: 41,264 hours, 26,276 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME IS CRACKED AT BS 620, LBL 8, WL 157.  REMOVED EXISTING REPAIR, FABRICATED DOUBLER, SHEAR TIE AND INSTALLED DOUBLER, AND SHEAR TIE. IAW SRM 53-10-4.
